MathSciNet Relay Station
MathSciNet bibliographic data
MR1270095 47F05 (35J55 47A60 47N20)
Amann, Herbert; Hieber, Matthias; Simonett, Gieri Bounded $H_\infty$-calculus for elliptic operators. Differential Integral Equations 7 (1994), no. 3-4, 613–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement